# SDR ABXA020304

- Difficulty date: October 30, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- Aircraft time: 70,042 hours, 82,738 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 9919474500
- Condition: Worn
- Location: Rt Te Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE, WING STA. 161, UPPER SURFACE HAD EXCESSIVE WEAR. REPLACED RIB IAW DC-9 SRM 51-30-2 AND 51-30-5.
